# SDR 2002FA0000366

- Difficulty date: March 19, 2002
- Submitted: March 19, 2002
- Operation: General aviation
- Aircraft: N9963E
- Make and model: Cessna 172N
- Aircraft serial: 17272301
- Aircraft time: 11,123 hours
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: TTGCTA201TWB
- Part serial: NA
- Condition: Burned
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SWITCH WAS STUCK IN THE OFF POSITION DURING PREFLIGHT.MAINTENANCE FOUND SWITCH INTERNALLY BURNED. UNKNOWN TIME ON SWITCH.
